Weighted rational cubic spline interpolation and its application
Duan, Q., Djidjeli, K., Price, W.G. and Twizell, E.H. (2000) Weighted rational cubic spline interpolation and its application. Journal of Computational and Applied Mathematics, 117, (2), 121-135. (doi:10.1016/S0377-0427(99)00336-2).
Full text not available from this repository.
In Qi Duan et al. (Korean J. Comput. Appl. Math. 6 (1) (1999) 203–215), the authors have discussed constrained interpolation problems by means of rational cubic spline interpolation with linear denominators, but there are still some cases in which the constrained interpolation cannot be solved. In this paper, the weighted rational cubic spline interpolation has been constructed using the rational cubic spline with linear denominator and the rational cubic spline based on function values. By these, the problems to constrain the weighted rational interpolation curves to lie strictly above or below a given piecewise linear curve and between two given piecewise linear curves can be solved completely. Also, the approximation properties of these weighted rational cubic splines are studied.
|Keywords:||rational spline, cubic spline, constrained interpolation, weighted rational interpolation, approximation|
|Subjects:||T Technology > T Technology (General)
Q Science > QA Mathematics
|Divisions:||University Structure - Pre August 2011 > School of Engineering Sciences
|Date Deposited:||06 Feb 2007|
|Last Modified:||25 Apr 2013 11:05|
|Contributors:||Duan, Q. (Author)
Djidjeli, K. (Author)
Price, W.G. (Author)
Twizell, E.H. (Author)
|Contact Email Address:||email@example.com|
|RDF:||RDF+N-Triples, RDF+N3, RDF+XML, Browse.|
Actions (login required)